mental-health-icon
Clonazepam 0.25 mg
I have taken clonitril 0.25mg 1/2 tablet morning and night for 5 days, then 1/2 tablet in night for 5 days. Can I stop now ? This is for anxiety and panic disorder. I have palpitations (120-130bmp upon doing chores)
67 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Consult Psychiatrist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi mam Anxiety and depressive group of disorders can present with palpitations. Regarding treatment: anti depressant/anti Anxiety medication along with benzodiazepine like Clonazepam r used to control these symptoms. Here...Clonazepam used for temporary relief till main anti depressant/anti-anxiety drug takes full action. So...here...in ur case...using Clonazepam alone cant solve purpose 1st plz get ur diagnosis confirmed 2nd start getting treated in a systematic way 3rd dont bother about Clonazepam as its prescribed in a very low dose.even...u can stop it anytime if u wish
Next Steps
plz consult a psychiatrist immediately for proper assessment and treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It is very low dose ...you can stop
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.